×

Boundary value problems for systems of ordinary differential equations. (Russian) Zbl 0631.34020

Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat. 30, 3-103 (1987).
Basic results on the theory of boundary value problems for systems of linear and nonlinear ordinary differential equations are discussed. In particular, tests for solvability and correctness of problems with functional, multipoint and two-point boundary conditions as well as methods for the approximate determination of solutions are presented. Questions on existence, uniqueness and stability of periodic and bounded solutions of nonautonomous differential systems are considered (89 references).

MSC:

34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34C11 Growth and boundedness of solutions to ordinary differential equations
34C25 Periodic solutions to ordinary differential equations